# SDR KCSA202010141156

- Difficulty date: October 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N402KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34017
- Aircraft time: 52,122 hours, 10,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION TIE AT STA 720 RT HAS A CRACK INDICATION AT MARKED HOLE LOCATION.
